# SDR SWAA2025042955139

- Difficulty date: April 2, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FABRICATED NEW AFT FLOOR PANEL 241AAF IAW SRM 53-00-50-2R-0 AND BOEING DWG 147A5810 ID:0008.;[02] VERIFIED CORRECTIVE ACTION 1
